MathSciNet Relay Station
MathSciNet bibliographic data
MR2026865 55S35 (18G30 18G55 55P42 55U35)
Christensen, J. Daniel; Dwyer, William G.; Isaksen, Daniel C. Obstruction theory in model categories. Adv. Math. 181 (2004), no. 2, 396–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement